RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1996, Volume 51, Issue 4(310), Pages 165–166 (Mi umn1006)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Obstructions to reconstructions from a pair of manifolds

Yu. V. Muranova, D. Repovšb

a Steklov Mathematical Institute, Russian Academy of Sciences
b University of Ljubljana

DOI: https://doi.org/10.4213/rm1006

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1996, 51:4, 743–744

Bibliographic databases:

MSC: 55S35
Accepted: 18.04.1996

Citation: Yu. V. Muranov, D. Repovš, “Obstructions to reconstructions from a pair of manifolds”, Uspekhi Mat. Nauk, 51:4(310) (1996), 165–166; Russian Math. Surveys, 51:4 (1996), 743–744

Citation in format AMSBIB
\Bibitem{MurRep96}
\by Yu.~V.~Muranov, D.~Repov{\v s}
\paper Obstructions to reconstructions from a~pair of manifolds
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 4(310)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn1006}
\crossref{https://doi.org/10.4213/rm1006}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1422240}
\zmath{https://zbmath.org/?q=an:0881.57039}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51..743M}
\transl
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 4
\pages 743--744
\crossref{https://doi.org/10.1070/RM1996v051n04ABEH002983}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WJ45300012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030366779}


Linking options:
  • http://mi.mathnet.ru/eng/umn1006
  • https://doi.org/10.4213/rm1006
  • http://mi.mathnet.ru/eng/umn/v51/i4/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Muranov, D. Repovš, “Groups of obstructions to surgery and splitting for a manifold pair”, Sb. Math., 188:3 (1997), 449–463  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Cavicchioli, A, “Algebraic properties of decorated splitting obstruction groups”, Bollettino Della Unione Matematica Italiana, 4B:3 (2001), 647  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:134
    Full text:51
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019